RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kryukovskii, Aleksei Sergeevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:186
Abstract pages:445
Full texts:156
References:69
E-mail:

http://www.mathnet.ru/eng/person24737
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/239078

Publications in Math-Net.Ru
2007
1. A. I. Sozutov, A. S. Kryukovskii, “Groups with elementary Abelian centralizers of involutions”, Algebra Logika, 46:1 (2007),  75–82  mathnet  mathscinet  zmath  elib; Algebra and Logic, 46:1 (2007), 46–49  isi  elib  scopus
1992
2. A. S. Kryukovskii, D. V. Rastyagaev, “Classification of unimodal and bimodal corner singularities”, Funktsional. Anal. i Prilozhen., 26:3 (1992),  77–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:3 (1992), 213–215  isi
1986
3. E. B. Ipatov, A. S. Kryukovskii, D. S. Lukin, E. A. Palkin, “Boundary catastrophes and asymptotics”, Dokl. Akad. Nauk SSSR, 291:4 (1986),  823–827  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020